# SDR IXXA07SMN130S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LT HORIZONTAL STABILIZER ELEVATOR LOWER SKIN CORRODED & UNBONDED, BETWEEN STATION XE 77.000 & XE 132.000.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA.   FABRICATED NEW SKIN AND INTERNAL DOUBLER. BONDED SKIN AND INTERNAL DOUBLER. CLEANED, TREATED & PRIMED AREA & REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS.. PERFORMED BALANCE.  FOUND WITHIN OF TOLERANCE LIMITS.  MOMENT:1521.12 IN-LBS  IAW DC8 SRM 55-4-1 FIGURE 1 SHEET 1 AND 2,DC8 SRM 51-1-8 PAGES 17 & 18,  DC8 SRM 55-2-0 PAGE 12,  DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21,  DC8 SRM 55-4-1 FIGURE 1 SHEET 1 & 2 ITEM E & F,  DC8 SRM 51-1-9 TR NR 51-142 DATED 04-05-06,  DC8 SRM 51-1
